In this paper we define a continuous version of multiple zeta functions. They can be analytically continued to meromorphic functions on
Révisé le :
Accepté le :
Publié le :
Jiangtao Li 1

@article{CRMATH_2023__361_G3_697_0, author = {Jiangtao Li}, title = {A continuous version of multiple zeta functions and multiple zeta values}, journal = {Comptes Rendus. Math\'ematique}, pages = {697--713}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.440}, language = {en}, }
Jiangtao Li. A continuous version of multiple zeta functions and multiple zeta values. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 697-713. doi : 10.5802/crmath.440. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.440/
[1] Association of multiple zeta values with positive knots via Feynman diagrams up to
[2] Iterated path integrals, Bull. Am. Math. Soc., Volume 83 (1977), pp. 831-879 | DOI | MR | Zbl
[3] Double zeta values and modular forms, Automorphic forms and zeta functions, World Scientific, 2006, pp. 71-106 | DOI | Zbl
[4] Geometry of configurations, polylogarithms, and motivic cohomology, Adv. Math., Volume 114 (1995) no. 2, pp. 197-318 | DOI | MR | Zbl
[5] The dihedral Lie algebras and Galois symmetries of
[6] Motivic correlators, cluster varieties, and Zagier’s conjecture on
[7] Derivation and double shuffle relations for multiple zeta values, Compos. Math., Volume 142 (2006) no. 2, pp. 307-338 | DOI | MR | Zbl
[8] Periods, Mathematics unlimited—2001 and beyond, Springer, 2001, pp. 771-808 | DOI | Zbl
[9] Multiple zeta-star values and multiple integrals (2017) (https://arxiv.org/abs/1405.6499)
[10] Hyperbolic manifolds and special values of Dedekind zeta functions, Invent. Math., Volume 83 (1986), pp. 285-301 | DOI | MR | Zbl
[11] Polylogarithms, zeta-functions, and algebraic K-theory of fields, Arithmetic algebraic geometry (Progress in Mathematics), Volume 89, Birkhäuser, 1991, pp. 392-430 | MR | Zbl
[12] Analytic continuation of multiple zeta functions, Proc. Am. Math. Soc., Volume 128 (1999) no. 5, pp. 1275-1283 | DOI | MR | Zbl
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier